A bound on the moment generating function of a sum of dependent variables with an application to simple random sampling without replacement
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 2, p. 197-211
@article{AIHPB_1994__30_2_197_0,
     author = {La Pe\~na, Victor H. de},
     title = {A bound on the moment generating function of a sum of dependent variables with an application to simple random sampling without replacement},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {2},
     year = {1994},
     pages = {197-211},
     zbl = {0796.60020},
     mrnumber = {1276997},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_2_197_0}
}
De la Peña, Victor H. A bound on the moment generating function of a sum of dependent variables with an application to simple random sampling without replacement. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 2, pp. 197-211. http://www.numdam.org/item/AIHPB_1994__30_2_197_0/

[1] M. Arcones and E. Giné, Limit Theorems for U-processes, 1990, To appear in Ann. of Probab. | MR 1235426 | Zbl 0789.60031

[2] D.L. Burkholder, A Geometric Condition that Implies the Existence of Certain Singular Integrals of Banach-Space-Valued Functions, Conference on Harmonic Analysis in Honor of Antoni Zygmund, Chicago, 1981, edited by William Beckner, Alberto P. Calderón, Robert Fefferman and Peter W. Jones, Wadsworth, Belmont, California, 1983. | MR 730072

[3] Y.S. Chow and H. Teicher, Probability Theory, Springer-Verlag, New York, 1978. | MR 513230 | Zbl 0399.60001

[4] V. H. De La Peña, Bounds on the Expectation of Functions of Martingales and Sums of Positive rv's in Terms of Norms of Sums of Independent Random Variables, Proccedings Amer. Math. Soc., Vol. 108, No. 1, pp. 233-239. | MR 990432 | Zbl 0682.60032

[5] V. H. De La Peña, Decoupling and Khintchine's Inequalities for U-Statistics, Ann. Probab., Vol. 20, No. 4, 1992, pp. 1877-1892. | MR 1188046 | Zbl 0761.60014

[6] V. H. De La Peña, Inequalities for Tails of Adapted Processes with an Application to Wald's Lemma, Journal of Theoretical Probability, Vol. 6, No. 2, 1993. | Zbl 0780.60018

[7] P. Hitczenko, Comparison of Moments of Tangent Sequences of Random Variables, Prob. Th. Rel. Fields, Vol. 78, No., 2, 1988, pp. 223-230. | MR 945110 | Zbl 0631.60003

[8] P. Hitczenko, Best Constants in Martingale Version of Rosenthal's Inequality, Ann. of Probab., Vol. 18, No. 4, 1990, pp. 1656-1668. | MR 1071816 | Zbl 0725.60018

[9] P. Hitczenko, Personal communication, 1991.

[10] W. Hoeffding, Probability Inequalities for Sums of Bounded Random Variables, Journal of the American Statistical Association, Vol. 58, 1963, pp. 13-30. | MR 144363 | Zbl 0127.10602

[11] J. Jacod, Une généralisation des semimartingales : Les processus admettant un processus à accroissements independants tangent, Lecture Notes in Math, No. 1247, 1984, pp. 479-514. | Numdam | MR 770952 | Zbl 0539.60033

[12] A. Jakubowski, Principle of Conditioning in Limit Theorems for Sums of Random Variables, Ann. Probab., Vol. 14, No 3, pp. 902-915. | MR 841592 | Zbl 0593.60031

[13] O. Kallenberg and J. Szulga, Multiple Integration with Respect to Poisson and Lévy Processes, Probab. Th. Rel. Fields, Vol. 83, 1989, pp. 101-134. | MR 1012497 | Zbl 0681.60049

[14] M.J. Klass, A Best Improvement of Wald's Lemma, Ann. of Probab., Vol. 16, No. 2, 1988, pp. 840-853. | MR 929081 | Zbl 0648.60050

[15] M.J. Klass, Uniform Lower Bounds for Randomly Stopped Banach Space-Valued Random Sums, Ann. of Probab., Vol. 18, No. 2, 1990, pp. 790-809. | MR 1055433 | Zbl 0706.60046

[16] W. Krakowiak and J. Szulga, On a p-Stable Multiple Integral, II, Probab. Th. Rel. Fields, Vol. 78., No. 3, 1988, pp. 449-453. | MR 949183 | Zbl 0628.60066

[17] S. Kwapień, Decoupling Inequalities for Polynomial Chaos, Ann. of Probab., Vol. 15, 1987, pp. 1062-1072. | MR 893914 | Zbl 0622.60026

[18] S. Kwapień and W.A. Woyczyński, Semimartingale Integrals via Decoupling Inequalities and Tangent processes, Preprint No. 88-93, Department of Mathematics and Statistics, Case Western Reserve University, 1988. | MR 1199772

[19] S. Kwapień and W.A. Woyczyński, Tangent Sequences of Random Variables: Basic Inequalities and their Applications, Proceedings of Conference on Almost Everywhere Convergence in Probability and Ergodic Theory, pp. 237-265, Columbus Ohio, June 1988. G. A. Edgar and L. Sucheston, Editors, Academic Press, New York, 1989. | MR 1035249 | Zbl 0693.60033

[20] S. Kwapień and W.A. Woyczyński, Random Series and Stochastic Integrals. Single and Multiple, Birkhäuser, Boston, 1992. | MR 1167198 | Zbl 0751.60035

[21] T.R. Mcconnell, and M. Taqqu, Decoupling Inequalities for Multilinear Forms in Independent Symmetric Random Variables, Ann. of Probab., Vol. 14, No. 3, 1986, pp. 943-954. | MR 841595 | Zbl 0602.60025

[22] T.R. Mcconnell and M. Taqqu, Decoupling Inequalities for Banach-Valued Multilinear Forms in Independent Symmetric Banach-Valued Random Variables, Probab. Th. Rel. Fields, Vol. 75, 1987, pp. 499-507. | MR 894902 | Zbl 0609.60025

[23] T.R. Mcconnell, Decoupling and Stochastic Integration in UMD Banach Spaces, Prob. and Math. Stat., Vol. 10, No. 2, 1989, pp. 283-295. | MR 1057936 | Zbl 0718.60050

[24] J. Zinn, Comparison of Martingale Difference Sequences. Proceedings of Conference Probability in Banach Spaces V, Lecture Notes in Mathematics, No. 1153, 1975, pp. 453-457, Springer-Verlag, Berlin. | MR 821997 | Zbl 0571.60058